VOL. 35 · NO. 1 | 2005
Front Matter
Rocky Mountain J. Math. 35 (1), (2005)
No abstract available
S.K. Afyan
Rocky Mountain J. Math. 35 (1), 1-17, (2005) DOI: 10.1216/rmjm/1181069765
No abstract available
Elvan Akin-Bohner, Ferhan Merdivenci Atici
Rocky Mountain J. Math. 35 (1), 19-45, (2005) DOI: 10.1216/rmjm/1181069766
KEYWORDS: measure chains, Time scales, lower and upper solutions, boundary value problems, convergence, quasilinearization, 34B15, 39A12
No abstract available
A.Sinan Çevik
Rocky Mountain J. Math. 35 (1), 47-59, (2005) DOI: 10.1216/rmjm/1181069767
KEYWORDS: efficiency, $p$-Cockcroft property, monoid presentations, trivializer set, 20M05, 20M50, 20M15, 20M99
No abstract available
Thomas Craven, George Csordas
Rocky Mountain J. Math. 35 (1), 61-82, (2005) DOI: 10.1216/rmjm/1181069768
KEYWORDS: Hankel determinant, totally positive sequences, Turán inequalities, Descartes' Rule of Signs, 26C10, 30D15, 15A48
No abstract available
John Dauns, Yiqiang Zhou
Rocky Mountain J. Math. 35 (1), 83-104, (2005) DOI: 10.1216/rmjm/1181069769
KEYWORDS: 16D70, 16D80
No abstract available
D. Drinen, M. Tomforde
Rocky Mountain J. Math. 35 (1), 105-135, (2005) DOI: 10.1216/rmjm/1181069770
No abstract available
Atsuhiko Eida, Stevan Pilipović
Rocky Mountain J. Math. 35 (1), 137-147, (2005) DOI: 10.1216/rmjm/1181069771
No abstract available
P.M. Gadea, J.A. Oubiña
Rocky Mountain J. Math. 35 (1), 149-162, (2005) DOI: 10.1216/rmjm/1181069772
KEYWORDS: 57R20, 53C30, 53C50
No abstract available
Grzegorz Gromadzki
Rocky Mountain J. Math. 35 (1), 163-166, (2005) DOI: 10.1216/rmjm/1181069773
KEYWORDS: Klein surface, automorphism, NEC-group, algebraic genus, 30F50, 14H45, 20H10, 57M60
No abstract available
E. Haliloglu, E.H. Johnston
Rocky Mountain J. Math. 35 (1), 167-179, (2005) DOI: 10.1216/rmjm/1181069774
KEYWORDS: Faber polynomials, Faber coefficients, Jacobi elliptic sine function, 30C45, 33C45
No abstract available
V. Karunakaran, R. Vembu
Rocky Mountain J. Math. 35 (1), 181-193, (2005) DOI: 10.1216/rmjm/1181069775
KEYWORDS: Boehmians, convolution quotient, Schwartz distributions, point value, 44A40, 46F05, 44A35
No abstract available
Timur Oikhberg, Vladimir G. Troitsky
Rocky Mountain J. Math. 35 (1), 195-210, (2005) DOI: 10.1216/rmjm/1181069776
KEYWORDS: Krein theorem, ordered normed space, cone with interior point, positive eigenvector, invariant cone, invariant subspace, invariant ideal, invariant set, adjoint operator, $C^*$-algebra, von Neumann algebra, ‎46B40, 47B60, 47B65, 47A15, 47B48, 46L05, 46L10
No abstract available
S. Oltra, E.A. Sánchez Pérez, O. Valero
Rocky Mountain J. Math. 35 (1), 211-225, (2005) DOI: 10.1216/rmjm/1181069777
KEYWORDS: vector measures, orthogonal functions, ‎Hilbert spaces, 46E30, 46G10, 42A65
No abstract available
Oscar Perdomo
Rocky Mountain J. Math. 35 (1), 227-233, (2005) DOI: 10.1216/rmjm/1181069778
No abstract available
Feng Qi, Zong-Li Wei, Qiao Yang
Rocky Mountain J. Math. 35 (1), 235-251, (2005) DOI: 10.1216/rmjm/1181069779
KEYWORDS: Harmonic sequence of polynomials, Hermite-Hadamard's inequality, Appell condition, ‎$n$-convex function‎, bounded derivative, 26D10, 41A55
No abstract available
M. Sabatini
Rocky Mountain J. Math. 35 (1), 253-266, (2005) DOI: 10.1216/rmjm/1181069780
KEYWORDS: limit cycles, polynomial systems, Liénard systems, 16th Hilbert's problem, 34C05, 58F14
No abstract available
Shuichi Sato
Rocky Mountain J. Math. 35 (1), 267-284, (2005) DOI: 10.1216/rmjm/1181069781
KEYWORDS: pseudodifferential operators, weighted $L^2$ estimates, weak type (1,1) estimates, 35S05, 42B20, 42B25
No abstract available
Young Jin Suh, Jung-Hwan Kwon
Rocky Mountain J. Math. 35 (1), 285-307, (2005) DOI: 10.1216/rmjm/1181069782
KEYWORDS: Weyl curvature tensor, conformally symmetric, conformallike curvature tensor, semi-Riemannian manifold, 53C40, 53C15
No abstract available
Fernando Szechtman
Rocky Mountain J. Math. 35 (1), 309-329, (2005) DOI: 10.1216/rmjm/1181069783
KEYWORDS: 20G05, 20C15
No abstract available
Nenad Ujević
Rocky Mountain J. Math. 35 (1), 331-347, (2005) DOI: 10.1216/rmjm/1181069784
KEYWORDS: Ostrowski's inequality, generalization, weighted 2dimensional inequality, Ostrowski-Grüss inequality, 26D10, 26D15
No abstract available
Matjaž Željko
Rocky Mountain J. Math. 35 (1), 349-366, (2005) DOI: 10.1216/rmjm/1181069785
KEYWORDS: Cantor set, defining sequence, genus, 1-ULC, 57M30
No abstract available
Back to Top